MAUDE Adverse Event Report: ABBOTT MEDICAL Regent Heart Valve with Flex Cuff; Heart-Valve, Mechanical

ABBOTT MEDICAL Regent Heart Valve with Flex Cuff; Heart-Valve, Mechanical
Model Number 21AGFN-756
Medical Device Problem Codes Fracture (1260); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 21mm sjm regent heart valve w/ flex cuff was chosen for a procedure.During the surgery, the surgeon was suturing the mechanical valve 21 regent.While checking the opening and closing of the valve leaflets during suturing, a small tear suddenly appeared in one of the leaflets.The surgery was immediately stopped, the valve was removed, and a non-abbott valve was used to continue the operation.The patient was reported normal and had no effect.
 
Additional Manufacturer Narrative
It was reported that during procedure, a small tear in leaflet was found and was therefore not implanted.A returned device assessment could not be performed as the device was not returned for analysis.A photo was received from the field, showing a small hole in the valve leaflet, but it was unclear from the picture.Based on the information received, the cause of the reported incident appears to be related to damage during use.However, the exact cause could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met specifications.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 21mm sjm regent heart valve w/ flex cuff was chosen for a procedure.During the surgery, the surgeon was suturing the mechanical valve 21 regent.While checking the opening and closing of the valve leaflets during suturing, a small tear suddenly appeared in one of the leaflets.The surgery was immediately stopped, the valve was removed, and a non-abbott valve was used to continue the operation while patient on bypass.The patient was reported normal and had no effect.

Brand Name
Regent Heart Valve with Flex Cuff
Common Device Name
Heart-Valve, Mechanical
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2648612
lot 20 b st caguas
caguas 00725
PR   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key24221306
Report Number2135147-2026-00517
Device Sequence Number8197403
Product Code LWQ
UDI-Device Identifier05415067042958
UDI-Public(01)05415067042958(17)300210
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21AGFN-756
Device Catalogue Number21AGFN-756
Device Lot NumberC00027578
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer04/24/2026
09/08/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date05/04/2026
09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexUnknown
Patient Weight116 LB